U.S. doctors online nowAsk doctors free
UT
A 22-year-old male asked:

Ive been taking 100mg of zoloft (sertraline) for 8 months and i took 50mg trazodone with the zoloft (sertraline). my nose is stuffy and i'm dizzy and my legs feel uncirqulated.

1 doctor answer2 doctors weighed in
Dr. Douglas Fronzaglia ii, do, ms
Internal Medicine - Geriatrics 23 years experience
Not your meds: It would be unlikely that you would encounter a medication interaction after 8 months. Your symptoms sound more consistent with a sinus infection.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.